# SDR TRBA2006055

- Difficulty date: July 22, 2006
- Submitted: October 11, 2006
- Operation: Air carrier
- Aircraft: N426AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 426
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FR32312
- Condition: Defective
- Location: Aft Cargo
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHILE IN CLIMB, AFT SMOKE ILLUMINATED ON CAP STAYED ON FOR 7-8 MINUTES.  NO SQUIB ILLUMINATED, NO SIGNS OF FIRE OR SMOKE REPORTED BY F/A.  EMERGENCY DECLARED.  RETURNED TO AIRPORT.  REMOVED AND REPLACED AFT SMOKE DETECTOR IAW JIC 26-15-00.  PERFORMED SMOKE DETECTION TEST AND VISUAL CHECK FOUND NORMAL IN AFT CARGO.  (M)
